Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Jackson, MS

May 2, 2008Bolivar County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 2, 2008, 10:58 PM CDT for Bolivar County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2008, 10:58 PM CDT (03:58 UTC)
Expired
May 3, 2008, 2:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 030403
FFWJAN
MSC011-030700-
/O.NEW.KJAN.FF.W.0023.080503T0358Z-080503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
  CLEVELAND...

* UNTIL 200 AM CDT

* AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  A CONTINUED FLASH FLOODING RISK FROM THUNDERSTORMS THAT CONTINUE   
  TO TRACK NORTHEAST INTO BOLIVAR COUNTY. THE TRAINING OF STORM INTO 
  THESE AREAS WILL PERSIST FOR AT LEAST A FEW MORE HOURS...BUT       
  PERSISTENT RAINFALL SHOULD BEGIN TO SHIFT SOUTHEAST OF THE WARNED  
  AREA AFTER MIDNIGHT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THIS IS IN ADDITION TO 3 TO 5 INCHES WHICH HAS FALLEN 
SINCE EARLY THIS EVENING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3362 9067 3361 9076 3354 9079 3355 9123
      3363 9117 3370 9124 3380 9112 3379 9101
      3385 9106 3393 9101 3398 9107 3397 9099
      3409 9088 3410 9089 3411 9092 3412 9095
      3413 9066
TIME...MOT...LOC 0358Z 229DEG 15KT 3424 9048 3414 9024

$$

BYB
1 follow-up statement
000 
WGUS74 KJAN 030701
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
200 AM CDT SAT MAY 3 2008

MSC011-030710-
/O.EXP.KJAN.FF.W.0023.000000T0000Z-080503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOLIVAR MS-
200 AM CDT SAT MAY 3 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR BOLIVAR COUNTY...

ESTIMATES FROM NATIONAL WEATHER SERVICE RADAR SUGGEST 5 TO 7 INCHES 
OF RAIN HAVE FALLEN SINCE EARLY THIS EVENING ACROSS PORTIONS OF 
BOLIVAR COUNTY. HEAVY RAIN HAS PUSHED EAST OF THESE AREAS OVER THE 
PAST TWO HOURS...AND NO ADDITIONAL HEAVY RAIN IS ANTICIPATED. 

LAT...LON 3362 9067 3361 9076 3354 9079 3355 9123
      3363 9117 3370 9124 3380 9112 3379 9101
      3385 9106 3393 9101 3398 9107 3397 9099
      3409 9088 3410 9089 3411 9092 3412 9095
      3413 9066
TIME...MOT...LOC 0700Z 229DEG 15KT 3474 8979 3464 8954

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 2, 9:19 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 2, 9:19 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
919 PM CDT FRI MAY 2 2008

.UPDATE...DID A QUICK UPDATE FOR THE EXPIRED WIND/LAKE WIND ADVISORY.
WILL HOLD OFF ANY UPDATES AT THIS TIME. POPS AND TEMPS WERE GOOD.
WILL TWEAK HOURLY VALUES. OTHERWISE THE FORECAST WAS OK FOR NOW.
&&

.AVIATION...
STORMS WILL CONTINUE TO IMPACT GLH/GWO THROUGH AT LEAST MIDNIGHT.
GUSTY WINDS...HEAVY RAIN AND HAIL WILL BE LIKELY AT BOTH SITES.
BETWEEN 3Z AND 6Z. THE STORMS WERE JUST WEST OF GLH AND WERE
GRADUALLY MOVING EAST. A FEW SHOWERS AND THUNDERSTORMS MAY MOVE INTO
HBG BEFORE MIDNIGHT ALSO. THERE WERE A FEW STORMS SOUTHWEST OF THE
AREA...DRIFTING NORTHEAST. FOR ALL OTHER SITES...RAIN SHOULD HOLD OFF
UNTIL AROUND 6Z OR SHORTLY AFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  79  52  77 /  94  42   0   0
MERIDIAN      64  78  50  78 /  83  57   3   0
VICKSBURG     62  78  53  79 /  89  34   0   0
HATTIESBURG   66  79  55  82 /  62  73  14   0
NATCHEZ       66  77  55  77 /  96  34   0   0
GREENVILLE    56  73  50  75 /  88  17   0   0
GREENWOOD     62  76  51  75 /  93  24   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR MSZ040>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR LAZ009-016-023>026.

AR...NONE.
&&
Hazardous weather outlook, May 2, 10:16 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI MAY 2 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
040315-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1016 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT
INTO EARLY SATURDAY...

NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS
NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST
ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM
WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD
BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN
EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER
OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE
POSSIBLE WITH THE STRONGEST STORMS.

THE LINE OF STORMS EXTENDS FROM NORTHWEST MISSISSIPPI BACK INTO
CENTRAL LOUISIANA. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS
ACTIVITY...AND CONDITIONS WILL REMAIN QUITE FAVORABLE FOR TORNADIC
DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND
NORTHEAST LOUISIANA THROUGH AT LEAST MIDNIGHT. ADDITIONALLY...VERY
LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THE MOST INTENSE STORMS.

THE ACTIVITY WILL SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI
AND NORTHEAST LOUISIANA THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS
WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER AS THE SYSTEM MOVES SOUTH
AND EAST...CONDITIONS WILL REMAIN CONDUCIVE FOR SEVERE STORM DEVELOPMENT.
LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE.

THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE
MORNING SATURDAY.

IN ADDITION TO THE SEVERE WEATHER RISK...LOCALLY HEAVY RAINFALL WILL
ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH TONIGHT...IT MAY SLOW
DOWN OR BRIEFLY STALL OVER THE SOUTHERN HALF OF THE AREA...GENERALLY
SOUTH OF INTERSTATE 20. SLOW MOVING STORMS MAY PRODUCE VERY HEAVY
RAINFALL...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM LAKE PROVIDENCE
LOUISIANA...TO CAMDEN TO DEKALB MISSISSIPPI TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH EARLY SATURDAY MORNING.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 2, 9:55 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             GALION                  32.86N 91.75W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0815 PM     HAIL             BONITA                  32.92N 91.67W
05/02/2008  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0813 PM     TORNADO          GALION                  32.86N 91.75W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
            HEADING NE TOWARD BONITA.

0738 PM     HAIL             2 SE BASTROP            32.75N 91.89W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

&&

CME
Local storm report, May 2, 9:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          GALION                  32.86N 91.75W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
            HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
            WAS MULTIPLE VORTEX.

&&

CME
Local storm report, May 2, 10:05 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             CROSSETT                33.13N 91.97W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.

0835 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED

0915 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED

0955 PM     HAIL             PARKDALE                33.12N 91.55W
05/02/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED.

&&

JFAIRLY
Local storm report, May 2, 10:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             5 W PORTLAND            33.25N 91.59W
05/02/2008  E0.75 INCH       ASHLEY             AR   TRAINED SPOTTER

0630 PM     HAIL             3 W MONTROSE            33.30N 91.55W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED ON HWY 82 IN THEBES.

0645 PM     TORNADO          3 E MONTROSE            33.30N 91.45W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND ON HWY 82 BETWEEN MONTROSE AND
            LAKE VILLAGE

0647 PM     TORNADO          6 NE MONTROSE           33.36N 91.43W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND. REPORT FROM ARK STATE
            POLICE RELEAYED FROM WFO LITTLE ROCK.

0700 PM     TORNADO          6 N LAKE VILLAGE        33.41N 91.28W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND

0706 PM     TORNADO          MCMILLAN CORNER         33.39N 91.31W
05/02/2008                   CHICOT             AR   EMERGENCY MNGR

            TRAILER OVERTURNED IN CHICOT FARMS AND TREES AND
            POWERLINES DOWN ON HWY 65

0706 PM     TORNADO          MCMILLAN CORNER         33.39N 91.31W
05/02/2008                   CHICOT             AR   EMERGENCY MNGR

            SPOTTERS TRACKING LARGE TORNADO ON GROUND.

0733 PM     TORNADO          2 WSW LAMONT            33.52N 91.11W
05/02/2008                   WASHINGTON         MS   EMERGENCY MNGR

            SPOTTERS VIEWED A TORNAOD ON THE GROUND WITH DEBRIS
            THROWN ACROSS A FIELD NEAR LAMONT OFF HWY 1.

0734 PM     HAIL             BASTROP                 32.77N 91.91W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   AMATEUR RADIO

            REPORTED THROUGH NE LA SKYWARN.

0736 PM     TORNADO          10 WNW GREENVILLE       33.55N 91.14W
05/02/2008                   BOLIVAR            MS   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE
            WASHINGTON/BOLIVAR COUNTY LINE NORTH OF WINTERVILLE.

0736 PM     TORNADO          LAMONT                  33.54N 91.08W
05/02/2008                   WASHINGTON         MS   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND CROSSING HWY 1

0738 PM     HAIL             2 SE BASTROP            32.75N 91.89W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0742 PM     TORNADO          10 NW GREENVILLE AIRPOR 33.58N 91.11W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT SPOTTERS REPORT LARGE TORNADO ON THE
            GROUND

0802 PM     TORNADO          5 NNW MER ROUGE         32.84N 91.83W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ALONG COOPER LAKE ROAD. RELAYED
            THROUGH HAM RADIO. LIKELY ASSOCIATED WITH TORNADO
            REPORTED IN AREA.

0804 PM     TORNADO          3 NE BENOIT             33.68N 90.97W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED SPOTTERS TRACKING TORNADO ON THE GROUND

0804 PM     TORNADO          5 N MER ROUGE           32.85N 91.79W
05/02/2008                   MOREHOUSE          LA   AMATEUR RADIO

            TORNADO ON THE GROUND 5 MILES NORTH OF MER ROUGE.

0805 PM     HAIL             GALION                  32.86N 91.75W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0805 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
05/02/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN ON NORTHWEST CITY LIMITS

0806 PM     TORNADO          7 NE BENOIT             33.72N 90.92W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            TREES DOWN OFF HWY 446 IN THE DAHOMEY NWR.

0813 PM     TORNADO          GALION                  32.86N 91.75W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
            HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
            WAS MULTIPLE VORTEX.

0815 PM     HAIL             BONITA                  32.92N 91.67W
05/02/2008  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0826 PM     TORNADO          7 W CLEVELAND           33.74N 90.85W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            EM SPOTTERS TRACKING TORNADO ON THE GROUND.

0830 PM     HAIL             CROSSETT                33.13N 91.97W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.

0835 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED

0915 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED

0955 PM     HAIL             PARKDALE                33.12N 91.55W
05/02/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED.

&&

JFAIRLY
Local storm report, May 2, 10:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            MAIN STREET CLOSED DUE TO HIGH WATER.

&&

CME
Local storm report, May 2, 10:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             BEEKMAN                 32.92N 91.88W
05/02/2008  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:18 PM CDTTornado WarningJANBolivar, Sunflower57 min
May 2, 7:52 PM CDTTornado WarningJANBolivar, Sunflower53 min
May 2, 7:57 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 8:01 PM CDTTornado WarningJANBolivar44 min
May 2, 8:10 PM CDTSevere Thunderstorm WarningJANWashington65 min
May 2, 8:35 PM CDTFlash Flood WarningJANWashington6 hr
May 2, 8:35 PM CDTTornado WarningJANBolivar, Sunflower55 min
May 2, 9:15 PM CDTSevere Thunderstorm WarningJANWashington60 min
May 2, 11:19 PM CDTSevere Thunderstorm WarningJANWashington41 min
May 2, 11:50 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington40 min
May 3, 12:07 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore, Sunflower38 min
May 3, 12:09 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower, Washington36 min
May 3, 12:27 AM CDTTornado WarningJANCarroll, Grenada, Leflore33 min
May 3, 12:30 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington45 min
May 3, 12:44 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore46 min
May 3, 12:53 AM CDTTornado WarningJANGrenada26 min
May 3, 1:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey38 min
May 3, 1:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Sharkey, Yazoo66 min
May 3, 1:23 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster52 min
May 3, 1:38 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo52 min
May 3, 1:44 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren46 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANClay, Webster39 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson39 min
May 3, 2:11 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery49 min
May 3, 2:12 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo48 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningJANAttala, Madison, Yazoo44 min
May 3, 2:31 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren44 min
May 3, 2:48 AM CDTSevere Thunderstorm WarningJANClay, Lowndes42 min
May 3, 2:51 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott54 min
May 3, 3:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Hinds, Jefferson46 min
May 3, 3:23 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson52 min
May 3, 3:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston57 min
May 3, 3:41 AM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott49 min
May 3, 3:42 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba48 min
May 3, 3:52 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more38 min
May 3, 3:57 AM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion48 min
May 3, 4:01 AM CDTSevere Thunderstorm WarningJANAdams, Franklin44 min
May 3, 4:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott38 min
May 3, 4:27 AM CDTSevere Thunderstorm WarningJANJasper, Smith34 min
May 3, 4:29 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
May 3, 4:30 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson45 min
May 3, 4:34 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson43 min
May 3, 4:44 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
May 3, 4:46 AM CDTSevere Thunderstorm WarningJANNewton, Scott, Smith33 min
May 3, 5:06 AM CDTSevere Thunderstorm WarningJANJasper, Smith39 min
May 3, 5:14 AM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith30 min
May 3, 5:23 AM CDTSevere Thunderstorm WarningJANJones52 min
May 3, 5:36 AM CDTSevere Thunderstorm WarningJANJasper, Jones39 min
May 3, 5:41 AM CDTSevere Thunderstorm WarningJANForrest, Lamar49 min
May 3, 5:42 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
May 3, 6:02 AM CDTTornado WarningJANForrest, Lamar43 min
May 3, 6:03 AM CDTSevere Thunderstorm WarningJANClarke31 min
May 3, 6:15 AM CDTSevere Thunderstorm WarningJANJones18 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.